Alert archive / Nebraska / Wind Chill Advisories in 2023
Wind Chill Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Jan 29, 2023, 1:30 PM CST for 7 counties in Nebraska. It took effect at Jan 30, 2023, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2023, 1:30 PM CST (19:30 UTC)
- In effect from
- Jan 30, 2023, 12:00 AM CST
- Expired
- Jan 30, 2023, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 84 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
949 WWUS43 KLBF 291930 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 130 PM CST Sun Jan 29 2023 NEZ004>010-094-301600- /O.NEW.KLBF.WC.Y.0002.230130T0600Z-230130T1600Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt- Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Cody, Eli, Merriman, and Kilgore 130 PM CST Sun Jan 29 2023 /1230 PM MST Sun Jan 29 2023/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of north central Nebraska and the northeastern panhandle of Nebraska. * WHEN...From midnight CST /11 PM MST/ tonight to 10 AM CST /9 AM MST/ Monday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && For more information from the National Weather Service visit http://weather.gov/lbf $$ CLB
2 follow-up statements
940 WWUS43 KLBF 300848 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 248 AM CST Mon Jan 30 2023 NEZ004>010-094-302100- /O.NEW.KLBF.WC.Y.0003.230131T0000Z-230131T1500Z/ /O.CON.KLBF.WC.Y.0002.000000T0000Z-230130T1600Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt- Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Cody, Eli, Merriman, and Kilgore 248 AM CST Mon Jan 30 2023 /148 AM MST Mon Jan 30 2023/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ TUESDAY... * WHAT...For the first Wind Chill Advisory, very cold wind chills. Wind chills as low as 25 below zero. For the second Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 29 below zero. * WHERE...Portions of north central and eastern panhandle of Nebraska. * WHEN...For the first Wind Chill Advisory, until 10 AM CST /9 AM MST/ this morning. For the second Wind Chill Advisory, from 6 PM CST /5 PM MST/ this evening to 9 AM CST /8 AM MST/ Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NEZ022>029-035>038-056>059-069>071-302100- /O.NEW.KLBF.WC.Y.0003.230131T0000Z-230131T1500Z/ Garden-Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur- McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes- Frontier- Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 248 AM CST Mon Jan 30 2023 /148 AM MST Mon Jan 30 2023/ ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of central, north central, panhandle, southwest and west central Nebraska. * WHEN...From 6 PM CST /5 PM MST/ this evening to 9 AM CST /8 AM MST/ Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
649 WWUS43 KLBF 301601 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1001 AM CST Mon Jan 30 2023 NEZ004>010-094-310000- /O.EXP.KLBF.WC.Y.0002.000000T0000Z-230130T1600Z/ /O.CON.KLBF.WC.Y.0003.230131T0000Z-230131T1500Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt- Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Cody, Eli, Merriman, and Kilgore 1001 AM CST Mon Jan 30 2023 /901 AM MST Mon Jan 30 2023/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ TUESDAY... ...WIND CHILL ADVISORY HAS EXPIRED FOR THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of north central and panhandle Nebraska. * WHEN...From 6 PM CST /5 PM MST/ this evening to 9 AM CST /8 AM MST/ Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NEZ022>029-035>038-056>059-069>071-310000- /O.CON.KLBF.WC.Y.0003.230131T0000Z-230131T1500Z/ Garden-Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur- McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes- Frontier- Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 1001 AM CST Mon Jan 30 2023 /901 AM MST Mon Jan 30 2023/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of central, north central, panhandle, southwest and west central Nebraska. * WHEN...From 6 PM CST /5 PM MST/ this evening to 9 AM CST /8 AM MST/ Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 29, 11:53 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Jan 29, 11:53 AM CST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1153 AM CST Sun Jan 29 2023 ...18Z AVIATION UPDATE... .SYNOPSIS... Issued at 354 AM CST Sun Jan 29 2023 Surface high pressure currently extended across MT into SD and western Nebr. Some light snow and flurries ongoing across the Black Hills into the western panhandle and southeast Wyoming. Cloudiness is moving back into western Nebraska as clear skies linger in the east. ONl is currently the coldest in the area at 10 below with a corresponding wind chill of 26 below. Key Messages: -A light snow event will begin this morning across the western Sandhills and continue across the remainder of the forecast area this afternoon through tonight. New snowfall accumulations of an inch up to 2 inches from the eastern panhandle and western sandhills and parts of the central Sandhills. Around a half inch elsewhere. - Dangerous, cold wind chills of -15 to -25 expected into this morning, followed by wind chills of -10 to -20 expected Monday morning and Tuesday morning. && .UPDATE... Issued at 1044 AM CST Sun Jan 29 2023 Just updated the forecast to cancel the wind chill advisory across the eastern 2/3rds of the forecast area. Wind chills this morning had warmed above -20 across the area. Precipitation chances were also modified this afternoon and this morning based on a combination of current radar returns and HRRR model guidance for this afternoon. && .SHORT TERM...(Today through Monday) Issued at 354 AM CST Sun Jan 29 2023 An anomalously cold airmass is in place across southern Alberta, Saskatchewan and Manitoba Canada southward across Montana into the Northern Plains, Nebraska, eastern Colorado and western Kansas. Temperatures were sub zero across much of this region. With H85 temperatures around 18C below normal. This equates closely to forecast highs today from 28 to 35 degrees F below normal. Highs today very close to the previous forecast at 4 to 8 above. A Wind Chill Advisory remains in effect this morning for areas near and east of Highway 83 for wind chills as low as 25 below zero from northerly winds of 5 to 15 mph. Light snow is forecast once again today into tonight across the area. Bufkit sounds show the best saturation within the 750mb to 625mb layer which also extends at least partially into the dendritic layer. Lower layers will also remain fairly saturated. Omega is shown to be weak. However, an upper jet max will persist across the area through tonight, to provide some weak upper divergence. The highest POPs today from 30 to 60 percent will be near and west of Highway 83. A northern stream trough will nudge into northern Nebraska tonight, providing the better POPS near and south of Highways 2 and 91. Through tonight, new snowfall accumulations of an inch up to to 2 inches from the eastern panhandle and western Sandhills and parts of the central Sandhills. Around a half inch elsewhere. Despite the additional light snow, this event should have low impacts, due to northerly winds of only 5 to 10 mph today and 5 mph or less tonight. This will be a very light and fluffy snow with snow ratios of 20 to 1. Lows tonight will again be very cold in the single digits below zero. Corresponding wind chills will fall to as low as 10 to 20 below at times where enough wind exists. These values fall below the need for a Wind Chill Advisory. On Monday, still very cold with highs moderating slightly to near 10 above. Southwest winds will increase to 10 to 10 mph in the afternoon, and leading to afternoon wind chill values remaining below zero. There remains the possibility for lingering light snow or flurries Monday morning as supported yet by the NAM and GFS, other model guidance however favors a dry forecast. .LONG TERM...(Monday night through Saturday) Issued at 354 AM CST Sun Jan 29 2023 Yet another cold night Monday night with lows in the single digits below zero. A westerly wind with gusts to around 15 mph at times will bring wind chill values as low as 10 to 20 below once again. A gradual, yet welcome warmup is in store Tuesday through Saturday. An upper ridge will build into the region Thursday, then flatten out Friday, followed by a weak progressive upper trough passage Saturday. Highs from 20 to 25 Tuesday, reach into the mid 20s to around 30 Wednesday. Upper 30 to around 40 are expected by Friday/Saturday. Dry conditions are also forecast through the long term period. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1149 AM CST Sun Jan 29 2023 Light snow continues across much of western Nebraska. This is leading to wavering visibilities at area terminals, but the more significant drops have not been prolonged. As such, have opted to keep low-end VFR prevailing conditions but included TEMPO groups to cover the brief MVFR visibilities occurring on occasion. Expect more prevalent -SN this afternoon at VTN and tonight at LBF with potential for reintroduction of IFR conditions. Snowfall should end by late this evening for both terminals, with low to mid-level stratus likely to persist through the end of the forecast period. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Buttler SYNOPSIS...Roberg SHORT TERM...Roberg LONG TERM...Roberg AVIATION...NMJ
Hazardous weather outlook, Jan 29, 10:28 AM CST, 3 hours 2 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 1028 AM CST Sun Jan 29 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-301630- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1028 AM CST Sun Jan 29 2023 /928 AM MST Sun Jan 29 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Today and tonight. Much colder temperatures are expected through the daytime on Sunday. Highs will remain in the single digits with wind chills remaining below zero. Light snow will continue to fall across much of western and central Nebraska today and tonight. New snowfall accumulations of up to two inches is possible, with the highest amounts across the Panhandle and western Sandhills. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Dangerously cold wind chills are expected across portions of western and north central Nebraska each morning Monday and Tuesday. Later forecasts may need additional Wind Chill Advisories so check back for up-to-date information. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected, however, cooperative observers are encouraged to send in snow reports to the NWS in North Platte.
In the hours before
Local storm report, Jan 29, 9:13 AM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 AM CST SUN JAN 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM EXTR WIND CHILL 8 NW ROSE 42.24N 99.66W
01/29/2023 M-30 F ROCK NE MESONET
MESONET STATION NB041 LONG PINE 20S.
0430 AM EXTR WIND CHILL 3 SSW MERNA 41.45N 99.78W
01/29/2023 M-30 F CUSTER NE MESONET
MESONET STATION NB044 MERNA 2SW.
0515 AM EXTR WIND CHILL 10 SE MILLS 42.84N 99.26W
01/29/2023 M-29 F KEYA PAHA NE MESONET
MESONET STATION NB046 NAPER 12SW.
0435 AM EXTR WIND CHILL 2 WNW ONEILL 42.47N 98.68W
01/29/2023 M-28 F HOLT NE AWOS
AWOS STATION KONL O''NEILL AIRPORT.
1002 PM EXTR WIND CHILL 3 ENE BIG SPRINGS 41.07N 102.02W
01/28/2023 M-26 F KEITH NE MESONET
MESONET STATION UP938 BIG SPRINGS 2ENE.
0353 AM EXTR WIND CHILL 2 NNW BROKEN BOW 41.43N 99.65W
01/29/2023 M-25 F CUSTER NE ASOS
ASOS STATION KBBW BROKEN BOW AIRPORT.
1210 AM EXTR WIND CHILL 9 S ARTHUR 41.45N 101.71W
01/29/2023 M-24 F ARTHUR NE MESONET
MESONET STATION NB067 ARTHUR 8S.
0405 AM EXTR WIND CHILL 9 WSW CALLAWAY 41.25N 100.08W
01/29/2023 M-24 F CUSTER NE MESONET
MESONET STATION P0791 CALLAWAY 8WSW.
0525 AM EXTR WIND CHILL 3 E EMMET 42.47N 98.75W
01/29/2023 M-24 F HOLT NE MESONET
MESONET STATION NB020 EMMET 3E.
1030 PM EXTR WIND CHILL 6 N OSHKOSH 41.49N 102.35W
01/28/2023 M-23 F GARDEN NE MESONET
MESONET STATION NB071 OSHKOSH 6N.
1058 PM EXTR WIND CHILL 6 WNW MAXWELL 41.11N 100.62W
01/28/2023 M-23 F LINCOLN NE MESONET
MESONET STATION UP101 NORTH PLATTE 7ESE.
0115 AM EXTR WIND CHILL 3 E JOHNSTOWN 42.58N 100.00W
01/29/2023 M-23 F BROWN NE AWOS
AWOS STATION KANW AINSWORTH AIRPORT.
0735 AM EXTR WIND CHILL 1 ENE DICKENS 40.83N 100.98W
01/29/2023 M-23 F LINCOLN NE MESONET
MESONET STATION NB079 DICKENS 1NE.
1048 PM EXTR WIND CHILL 3 WSW BIG SPRINGS 41.05N 102.13W
01/28/2023 M-22 F DEUEL NE MESONET
MESONET STATION UR489 BIG SPRINGS 2W.
0900 PM EXTR WIND CHILL 3 ESE LEMOYNE 41.26N 101.74W
01/28/2023 M-21 F KEITH NE MESONET
MESONET STATION DVI00122 LEMOYNE.
1110 PM EXTR WIND CHILL 1 SSE KINGSLEY DAM 41.20N 101.65W
01/28/2023 M-21 F KEITH NE MESONET
MESONET STATION NB080 KINGSLEY DAM.
1155 PM EXTR WIND CHILL 2 NNW GRANT 40.87N 101.73W
01/28/2023 M-21 F PERKINS NE MESONET
MESONET STATION KGGF GRANT MUNICIPAL
AIRPORT.
0431 AM EXTR WIND CHILL 5 SSW PAGE 42.34N 98.46W
01/29/2023 M-21 F HOLT NE MESONET
MESONET STATION AR970 INMAN.
0605 AM EXTR WIND CHILL 3 N HAYES CENTER 40.55N 101.03W
01/29/2023 M-21 F HAYES NE MESONET
MESONET STATION NB030 HAYES CENTER 3N.
0828 PM EXTR WIND CHILL 4 NW PAXTON 41.17N 101.40W
01/28/2023 M-20 F KEITH NE MESONET
MESONET STATION UP049 SARBEN 5W.
1035 PM EXTR WIND CHILL 7 NW BRULE 41.16N 101.99W
01/28/2023 M-20 F KEITH NE MESONET
MESONET STATION NB006 BIG SPRINGS 8NE.
1123 PM EXTR WIND CHILL 2 W HALSEY 41.90N 100.31W
01/28/2023 M-20 F THOMAS NE MESONET
MESONET STATION HSYN1 HALSEY 2W.
0258 AM EXTR WIND CHILL 2 NW CRESCENT LAKE NWR 41.76N 102.44W
01/29/2023 M-20 F GARDEN NE MESONET
MESONET STATION RESN1 CRESCENT LAKE.
0310 AM EXTR WIND CHILL 4 NNE NORTH PLATTE 41.19N 100.75W
01/29/2023 M-20 F LINCOLN NE MESONET
MESONET STATION EW7235 NORTH PLATTE 4N.
0325 AM EXTR WIND CHILL 5 ENE WHITMAN 42.08N 101.45W
01/29/2023 M-20 F GRANT NE MESONET
MESONET STATION NB064 WHITMAN 5NE.
0655 AM EXTR WIND CHILL 3 S NORTH PLATTE 41.09N 100.77W
01/29/2023 M-20 F LINCOLN NE MESONET
MESONET STATION NB068 NORTH PLATTE 3S.
0125 AM EXTR WIND CHILL 6 ESE BIG SPRINGS 41.02N 101.97W
01/29/2023 M-19 F KEITH NE MESONET
MESONET STATION NB085 BIG SPRINGS 6NE.
0200 AM EXTR WIND CHILL 7 S CHAMPION 40.37N 101.72W
01/29/2023 M-19 F CHASE NE MESONET
MESONET STATION JOFN1 CHAMPION 7S.
0326 AM EXTR WIND CHILL 4 SSW NORTH PLATTE 41.07N 100.79W
01/29/2023 M-19 F LINCOLN NE MESONET
MESONET STATION FW9034 NORTH PLATTE 5SSW.
0355 AM EXTR WIND CHILL 1 S THEDFORD 41.96N 100.57W
01/29/2023 M-19 F THOMAS NE AWOS
AWOS STATION KTIF THEDFORD AIRPORT.
0553 AM EXTR WIND CHILL 1 ENE IMPERIAL 40.52N 101.62W
01/29/2023 M-19 F CHASE NE ASOS
ASOS STATION KIML IMPERIAL AIRPORT.
1115 PM EXTR WIND CHILL 3 SSE GATES 41.61N 99.63W
01/28/2023 M-18 F CUSTER NE MESONET
MESONET STATION DVI02377 GATES 2S.
0214 AM EXTR WIND CHILL 14 NNE BROWNLEE 42.48N 100.52W
01/29/2023 M-18 F CHERRY NE MESONET
MESONET STATION VRFN1 VALENTINE 27S.
0315 AM EXTR WIND CHILL 1 ENE GORDON 42.81N 102.18W
01/29/2023 M-18 F SHERIDAN NE AWOS
AWOS STATION KGRN GORDON AIRPORT.
0352 AM EXTR WIND CHILL 1 S VALENTINE 42.86N 100.55W
01/29/2023 M-18 F CHERRY NE ASOS
ASOS STATION KVTN VALENTINE AIRPORT.
0453 AM EXTR WIND CHILL 5 E NORTH PLATTE 41.12N 100.67W
01/29/2023 M-17 F LINCOLN NE ASOS
ASOS STATION KLBF NORTH PLATTE AIRPORT.
1226 AM EXTR WIND CHILL 1 W NORTH PLATTE 41.13N 100.80W
01/29/2023 M-16 F LINCOLN NE MESONET
MESONET STATION GW1126 NORTH PLATTE.
1000 PM EXTR WIND CHILL 5 ESE KEYSTONE 41.19N 101.49W
01/28/2023 M-15 F KEITH NE MESONET
MESONET STATION EW7246 KEYSTONE.
0235 AM EXTR WIND CHILL 3 WSW OGALLALA 41.12N 101.77W
01/29/2023 M-15 F KEITH NE AWOS
AWOS STATION KOGA OGALLALA AIRPORT.
0449 AM EXTR WIND CHILL 13 WNW MERRITT RESERVOI 42.69N 101.13W
01/29/2023 M-15 F CHERRY NE MESONET
MESONET STATION MKVN1 MCKELVIE.
0501 AM EXTR WIND CHILL 6 S SPRINGVIEW 42.74N 99.74W
01/29/2023 M-15 F KEYA PAHA NE MESONET
MESONET STATION DW4989 CUSTER.
&&Local storm report, Jan 29, 10:33 AM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 AM CST SUN JAN 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 10 NE OSHKOSH 41.49N 102.19W
01/29/2023 M2.7 INCH GARDEN NE CO-OP OBSERVER
CO-OP OBSERVER STATION OKSN1 OSHKOSH 10NE.
0700 AM SNOW 1 NNE VALENTINE 42.88N 100.54W
01/29/2023 M1.9 INCH CHERRY NE COCORAHS
COCORAHS STATION NE-CH-6 VALENTINE 1NNE.
0700 AM SNOW 5 WSW STAPLETON 41.46N 100.60W
01/29/2023 M1.8 INCH LOGAN NE CO-OP OBSERVER
CO-OP OBSERVER STATION STAN1 STAPLETON 5W.
0800 AM SNOW MERNA 41.49N 99.76W
01/29/2023 M1.4 INCH CUSTER NE COCORAHS
COCORAHS STATION NE-CU-4 MERNA.
0700 AM SNOW 1 NE KILGORE 42.95N 100.95W
01/29/2023 M1.3 INCH CHERRY NE CO-OP OBSERVER
CO-OP OBSERVER STATION KIGN1 KILGORE 1 NE.
0600 AM SNOW SPRINGVIEW 42.82N 99.75W
01/29/2023 M1.0 INCH KEYA PAHA NE CO-OP OBSERVER
CO-OP OBSERVER STATION SPVN1 SPRINGVIEW.
0700 AM SNOW 1 SW NORTH PLATTE 41.12N 100.79W
01/29/2023 M1.0 INCH LINCOLN NE COCORAHS
COCORAHS STATION LINC060 NORTH PLATTE 2WNW.
0700 AM SNOW IMPERIAL 40.52N 101.64W
01/29/2023 M1.0 INCH CHASE NE CO-OP OBSERVER
CO-OP OBSERVER STATION IMPN1 IMPERIAL.
0700 AM SNOW 6 WNW ERICSON 41.80N 98.79W
01/29/2023 M1.0 INCH GARFIELD NE CO-OP OBSERVER
CO-OP OBSERVER STATION ECSN1 ERICSON 6WNW.
&&Nearby
Wind Chill Advisories in Nebraska, 2023Every wind chill advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.